# SDR 9619153203

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- Engine: Cfmint CFM565A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Part number: S700Y0866
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, NR 1 ENGINE REVERSE UNLOCK MESSAGE ILLUMINATED.  TAKEOFF WAS ABORTED AT 40 KNOTS AND AIRCRAFT RETURNED TO THE GATE.  GROUND MAINTENANCE FOUND DAMAGED PINS ON CANNON PLUG 402VC.  CANNON PLUG PINS WERE REPAIRED.
